# SDR AWXA0001511

- Difficulty date: March 21, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 48,290 hours, 29,936 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 178 BULKHEAD WEB FROM FWD SIDE WL 234.1 CRACKED AT 4 FASTENERS RBL 9, 10.2, 11 AND 12.  REMOVED FASTENERS; CUTOUT DAMAGED AREA; LOCATED, DRILLED, AND INSTALLED REPAIR DOUBLER AND FILLER IAW B737-300 SRM 53-10-08 PG 265-269, FIG 209.
